Interpolation in A-∞

Joaquim Bruna, Daniel Pascuas

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

We characterize the interpolating sequences for the class A−∞ in the unit disc. Some properties of these sequences are also described. © 1989, Oxford University Press. All rights reserved.
Original languageEnglish
Pages (from-to)452-466
JournalJournal of the London Mathematical Society
Volumes2-40
Issue number3
DOIs
Publication statusPublished - 1 Jan 1989

Fingerprint

Dive into the research topics of 'Interpolation in A<sup>-∞</sup>'. Together they form a unique fingerprint.

Cite this